# SDR DALA13053973276

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY LOCATED FWD PAX CABIN BETWEEN FRAMES 12 AND 16.   REPLACED RAIL DUMMY IAW SRM 51-72-11 AND DWG D53112825.
